Methods and Applications of Analysis

Volume 11 (2004)

Number 2

Bifurcation of Nonlinear Equations: II. Dynamic Bifurcation

Pages: 179 – 210

DOI: http://dx.doi.org/10.4310/MAA.2004.v11.n2.a2

Authors

Tian Ma

Shouhong Wang

Abstract

We study in this article dynamic bifurcation of nonlinear evolution equations due to higher order nonlinear terms, focusing on detailed bifurcation behavior of nonlinear evolution equations in the cases where the algebraic multiplicity of the eigenvalues of the linearized problem is one or two.

Full Text (PDF format)